Article

Epigraph of operator functions

Published in: Quaestiones Mathematicae
Volume 39 , issue 5, pages: 587–594
DOI: 10.2989/16073606.2015.1125203
Author(s): Mohsen KianDepartment of Mathematics, Faculty of Basic Sciences, Iran,
Keywords: 46L89, 52A01, 46L08, 46L89, 52A01, 46L08,

Abstract

It is known that a real function f is convex if and only if the set E(f) = {(x, y) ∈ ℝ × ℝ; f (x) ≤ y}, the epigraph of f is a convex set in ℝ2. We state an extension of this result for operator convex functions and C∗-convex sets as well as operator log-convex functions and C∗-log-convex sets. Moreover, the C∗-convex hull of a Hermitian matrix has been represented in terms of its eigenvalues.

Get new issue alerts for Quaestiones Mathematicae